MathSciNet Relay Station
MathSciNet bibliographic data
MR1321648 11G05 (11G10 11G18)
Edixhoven, Bas Rational torsion points on elliptic curves over number fields (after Kamienny and Mazur). Séminaire Bourbaki, Vol. 1993/94. Astérisque No. 227 (1995), Exp. No. 782, 4, 209–227.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement